# SDR UALA2008112406646

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 50,892 hours, 18,392 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR SILL HAS SEVERAL AREAS OF CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SILL SHAPE FROM SILL PLATE AT DOOR 2L.  INSTALLED NEW SILL SHAPE ON SILL PLATE.  NEEDS 2 FASTNERS DRILLED AND INSTALLED ON SHAPE.  REPLACED 3 FASTENERS ON SILL SHAPE.  REMOVED CORROSION ON SILL PLATE, PRIMED AND  PAINTED.
